# SDR IPXA2022091486256

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Boeing 737
- Aircraft serial: 48475
- Aircraft time: 89,252 hours, 16,327 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin Panel
- Part number: NRC6753504
- Part serial: 154
- Condition: Punctured
- Location: Rh Otbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVTRANSFERRED FROM LOGPAGE 439463 ITM 1 RH WING OTBD FLAP LOWER SKIN IS PUNCTURED.ACCOMPLISHED PERMANENT MAJOR REPAIR ON RH WING OTBD FLAP LOWER SKIN PANEL PER MD11 EA# 011-5700-01-A9695 I/R AND UPS EO MD11-5750-84718-A AND FAA APPROVED FORM 8100-9 DATED 9/12/22 BY PHILIP LAU
